# SDR 96ZZZX493

- Difficulty date: October 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N420JM
- Make and model: Israel 1124
- Aircraft serial: 193
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Miswired
- Location: Gear Warning
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND LANDING GEAR WARNING HORN COULD BE CANCELLED WITH FLAPS AT 40 DEGREES.  FOUND A GEAR WARNING HORN SILENCE SWITCH HAD BEEN MOUNTED IN THE THROTTLE WITH FAA FIELD APPROVAL, BUT WAS NOT WIRED AS SUBSEQUENT MODELS AND AS SHOWN IN SL WW 2428.
